# SDR USAA2015010500015

- Difficulty date: January 2, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 3,386 hours, 1,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11643
- Condition: Low Pressure
- Location: L1 Door
- Part time: 3,412 hours, 1,311 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR L1 PRESS SHOWS CAUTION ON CIDS PANEL INFLIGHT.  SERVICED DOOR L1 ASSIST BOTTLE IAW AMM 52-11-14.
